# SDR 2008UALA00276

- Difficulty date: January 16, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 46,322 hours, 16,834 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Controller
- Part number: AR47091
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE FLIGHT DECK DOOR LOCK CYCLING OPEN, DOOR NOT SECURE.  FAULT LIGHT ILLUMINATED.  DOOR CONTROLLER MALFUNCTION.  REPLACED DOOR CONTROLLER.
